About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 51794, 21 pages
http://dx.doi.org/10.1155/AAA/2006/51794

An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations

1Faculty of Mathematics, Voronezh University, Voronezh 394006, Russia
2Diparimento di Energetica “S. Stecco,” Universita' di Firenze, Firenze 50139, Italy

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 Valeri Obukhovskii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Y.C. Liou, V. Obukhovskii, and J.C. Yao, “Application of a coincidence index to some classes of impulsive control systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4392–4411, 2008. View at Publisher · View at Google Scholar
  • Nv Nguyen Van Loi, Valeri Obukhovskii, and Jen-Chih Yao, “A Bifurcation of Solutions of Nonlinear Fredholm Inclusions Involving CJ-Multimaps with Applications to Feedback Control Systems,” Set-Valued And Variational Analysis, vol. 21, no. 2, pp. 247–269, 2013. View at Publisher · View at Google Scholar
  • V. G. Zvyagin, “The oriented degree of multivalued perturbations of Fredholm mappings of positive index,” Doklady Mathematics, vol. 90, no. 1, pp. 466–468, 2014. View at Publisher · View at Google Scholar